Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 28, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 1, 2010, 4:40 AM PDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2010, 4:40 AM PDT (11:40 UTC)
- Expired
- Apr 3, 2010, 12:00 AM PDT
- In force
- 43 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
742 WHUS76 KEKA 011140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 440 AM PDT THU APR 1 2010 PZZ475-012200- /O.CAN.KEKA.SI.Y.0087.000000T0000Z-100401T2200Z/ /O.CAN.KEKA.SW.Y.0016.000000T0000Z-100405T2200Z/ /O.NEW.KEKA.SC.Y.0028.100401T1140Z-100406T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 440 AM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-470-012200- /O.CAN.KEKA.SW.Y.0016.000000T0000Z-100405T2200Z/ /O.NEW.KEKA.SC.Y.0028.100401T1140Z-100406T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 440 AM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ -011945- 439 AM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
341 WHUS76 KEKA 011155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 455 AM PDT THU APR 1 2010 PZZ450-455-470-475-012000- /O.CON.KEKA.SC.Y.0028.000000T0000Z-100406T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 455 AM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHUS76 KEKA 012123 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT THU APR 1 2010 PZZ450-470-021200- /O.EXT.KEKA.SC.Y.0028.000000T0000Z-100402T1000Z/ /O.NEW.KEKA.GL.W.0105.100402T1000Z-100402T1800Z/ /O.NEW.KEKA.SE.W.0054.100402T1000Z-100402T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 PM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. SOUTHERLY WINDS WILL INCREASE RAPIDLY TO GALE FORCE LATE TONIGHT AND FRIDAY MORNING. SEAS AND WIND WAVES WILL ALSO BUILD RAPIDLY...RESULTING IN VERY HAZARDOUS SEA CONDITIONS THROUGH MID- DAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-021200- /O.EXT.KEKA.SC.Y.0028.000000T0000Z-100405T2000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 PM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
711 WHUS76 KEKA 020325 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 825 PM PDT THU APR 1 2010 PZZ450-470-021115- /O.CON.KEKA.SC.Y.0028.000000T0000Z-100402T1000Z/ /O.CON.KEKA.GL.W.0105.100402T1000Z-100402T1800Z/ /O.CON.KEKA.SE.W.0054.100402T1000Z-100402T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 825 PM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 11 AM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. SOUTHERLY WINDS WILL INCREASE RAPIDLY TO GALE FORCE LATE TONIGHT AND FRIDAY MORNING. SEAS AND WIND WAVES WILL ALSO BUILD RAPIDLY...RESULTING IN VERY HAZARDOUS SEA CONDITIONS THROUGH MIDDAY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-021115- /O.EXT.KEKA.SC.Y.0028.000000T0000Z-100406T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 825 PM PDT THU APR 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS76 KEKA 020958 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 AM PDT FRI APR 2 2010 PZZ450-470-021800- /O.EXP.KEKA.SC.Y.0028.000000T0000Z-100402T1000Z/ /O.CON.KEKA.GL.W.0105.100402T1000Z-100402T1800Z/ /O.CON.KEKA.SE.W.0054.100402T1000Z-100402T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 AM PDT FRI APR 2 2010 ...GALE AND HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... A GALE AND HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A WEAK FRONT CROSSING THE AREA HAS CAUSED SOUTHERLY WINDS TO INCREASE TO GALE FORCE THIS MORNING. SEAS AND WIND WAVES WILL ALSO BUILD RAPIDLY...RESULTING IN HAZARDOUS SEAS THROUGH MIDDAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-022230- /O.CON.KEKA.SC.Y.0028.000000T0000Z-100406T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 AM PDT FRI APR 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
986 WHUS76 KEKA 021616 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 916 AM PDT FRI APR 2 2010 PZZ450-470-022100- /O.EXT.KEKA.GL.W.0105.000000T0000Z-100402T2100Z/ /O.EXT.KEKA.SE.W.0054.000000T0000Z-100402T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 916 AM PDT FRI APR 2 2010 ...GALE WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. A COLD FRONT CROSSING THE AREA HAS CAUSED SOUTHERLY WINDS TO INCREASE TO GALE FORCE THIS MORNING. SEAS AND WIND WAVES WILL ALSO BUILD RAPIDLY...RESULTING IN HAZARDOUS SEAS THROUGH MID AFTERNOON TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-022100- /O.CON.KEKA.SC.Y.0028.000000T0000Z-100406T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 916 AM PDT FRI APR 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
086 WHUS76 KEKA 022124 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 PM PDT FRI APR 2 2010 PZZ450-470-031200- /O.EXP.KEKA.GL.W.0105.000000T0000Z-100402T2100Z/ /O.EXP.KEKA.SE.W.0054.000000T0000Z-100402T2100Z/ /O.EXB.KEKA.SC.Y.0028.000000T0000Z-100408T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 224 PM PDT FRI APR 2 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT WEDNESDAY. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING IS NO LONGER IN EFFECT. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AS A COLD FRONT MOVES SOUTH OF THE WATERS. A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS LATER TONIGHT...BUILDING TO NEAR 18 FEET AT 14 SECONDS. ANOTHER FRONT WILL CROSS THE WATERS SUNDAY WITH S GALES LIKELY. A SERIES OF LARGE SWELLS WILL MAINTAIN HAZARDOUS SEAS THROUGH THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-031200- /O.EXT.KEKA.SC.Y.0028.000000T0000Z-100408T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 PM PDT FRI APR 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY. WINDS WILL SHIFT TO THE NORTHWEST TONIGHT AS A COLD FRONT MOVES SOUTH OF THE WATERS. A LONG PERIOD NW SWELL WILL MOVE INTO THE WATERS LATER TONIGHT...BUILDING TO NEAR 18 FEET AT 14 SECONDS. ANOTHER FRONT WILL CROSS THE WATERS SUNDAY WITH S GALES LIKELY. A SERIES OF LARGE SWELLS WILL MAINTAIN HAZARDOUS SEAS THROUGH THE MIDDLE OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
029 WHUS76 KEKA 030232 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 732 PM PDT FRI APR 2 2010 PZZ450-470-031100- /O.UPG.KEKA.SC.Y.0028.000000T0000Z-100408T0400Z/ /O.NEW.KEKA.SE.W.0055.100403T0232Z-100403T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 732 PM PDT FRI APR 2 2010 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NW SWELL WILL BUILD INTO THE WATERS OVERNIGHT...PRODUCING HAZARDOUS SEAS. SWELL WILL PEAK BETWEEN 18 AND 20 FEET SATURDAY MORNING...THEN BEGIN TO SLOWLY SUBSIDE DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-031100- /O.EXT.KEKA.SC.Y.0028.000000T0000Z-100403T0700Z/ /O.NEW.KEKA.SE.W.0055.100403T0700Z-100403T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 732 PM PDT FRI APR 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. NW SWELL WILL BUILD INTO THE WATERS OVERNIGHT...PRODUCING HAZARDOUS SEAS. SWELL WILL PEAK BETWEEN 18 AND 20 FEET SATURDAY MORNING...THEN BEGIN TO SLOWLY SUBSIDE DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 4:04 AM PDT, 36 minutes earlier.
Area forecast discussion, Apr 1, 4:04 AM PDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 404 AM PDT THU APR 1 2010 .SYNOPSIS...WEAK HIGH PRESSURE WILL PROVIDE DRY WEATHER TODAY. THE NEXT COLD FRONT WILL ARRIVE LATE TONIGHT AND FRIDAY...AND BRING ANOTHER ROUND OF WIDESPREAD PRECIPITATION. && .DISCUSSION...AN UPPER RIDGE HAS PROVIDED MAINLY CLEAR SKIES ACROSS A GOOD PORTION OF THE FORECAST AREA EARLY THIS MORNING. TEMPERATURES HAVE RESPONDED ACCORDINGLY...AND CURRENTLY RANGE THROUGH THE 30S IN MANY AREAS. WE EXPECT SKIES TO REMAIN MOSTLY CLEAR THROUGH DAYBREAK...BEFORE HIGH CLOUDS GRADUALLY INCREASE FROM THE NORTHWEST. AS A RESULT...WE HAVE HOISTED A FROST ADVISORY THROUGH 9 AM THIS MORNING FOR THE REDWOOD COAST (ZONE 1) AND NORTH COAST INTERIOR (ZONE 3)...WHERE TEMPERATURES OVER AT LEAST HALF OF THE ZONES RANGE FROM 32-36F. A FEW LOCATIONS IN ZONE 3 WILL FALL BELOW FREEZING...PERHAPS INTO THE UPPER 20S...BUT NOT WIDESPREAD ENOUGH FOR A FREEZE WARNING. WE ALSO CONSIDERED A FROST ADVISORY FOR ZONES 2 AND 76...BUT MID CLOUDS HAVE BEEN SLOWER ERODE IN THOSE ZONES (SOME LIGHT PRECIP WAS PERSISTING UNTIL THE LAST HOUR IN A COUPLE LOCATIONS) AND TEMPERATURES IN MOST AREAS WILL ONLY DROP TO 36-38F. PATCHY FOG HAS ALSO DEVELOPED IN VALLEY LOCATIONS EARLY THIS MORNING BUT SHOULD BEGIN TO GRADUALLY DISSIPATE BY MID MORNING. A MOSTLY SUNNY TO PARTLY CLOUDY SKY CAN BE EXPECTED THIS AFTERNOON...ALTHOUGH TEMPERATURES WILL REMAIN A BIT BELOW NORMAL. THE NEXT COLD FRONT APPROACHES TONIGHT. LITTLE IF ANY PRECIPITATION CAN BE EXPECTED EARLY THIS EVENING...BUT IT WILL THEN QUICKLY OVERSPREAD AT LEAST THE NORTHERN HALF OF OUR AREA AFTER MIDNIGHT WITH ROBUST WARM AIR ADVECTION AND ISENTROPIC LIFT. SNOW LEVELS REMAIN A BIT TRICKY. OVERALL...THEY SHOULD BEGIN TO RISE...BUT AM CONCERNED THAT COLD AIR MAY GET TRAPPED IN SOME VALLEY LOCATIONS DESPITE PRONOUNCED SOUTHERLY FLOW IN ADVANCE OF THE FRONT. A WINTER WEATHER ADVISORY MAY ULTIMATELY BE NEEDED FOR ELEVATIONS ABOVE 3500-4000 FEET...BUT WILL ALLOW THE NEXT SHIFT TO MORE CLOSELY EXAMINE THIS POSSIBILITY WITH THE FULL SUITE OF 12Z MODEL DATA. THE H5 TROUGH LOOKS TO DE-AMPLIFY AS IT MOVES INLAND...WHICH COULD ALLOW SNOW LEVELS TO RISE MORE RAPIDLY. IN THE LOWER ELEVATIONS...THIS SYSTEM PROMISES TO BRING THE NEXT WIDESPREAD RAINFALL...WITH TOTALS AVERAGING BETWEEN 0.5-1 INCH. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN FAVORED TERRAIN...ESPECIALLY GIVEN STRONG UPPER JET SUPPORT AND ROBUST THETA-E ADVECTION. FORTUNATELY...GIVEN THE FAST FLOW ALOFT...THE FRONT WILL BE RATHER QUICK TO EXIT AND MUCH OF THE ORGANIZED AND PERSISTENT PRECIPITATION WILL COME TO AN END FRIDAY EVENING. MAINLY DRY WEATHER IS STILL EXPECTED ON SATURDAY...WITH JUST A FEW SCATTERED SHOWERS. A MORE POTENT SHORTWAVE TROUGH ARRIVES FOR SUNDAY INTO MONDAY. THIS SYSTEM IS CONTINUING TO TREND A BIT COLDER AND STRONGER...SIMILAR TO THOSE WE EXPERIENCED EARLIER THIS WEEK. THERE CERTAINLY COULD BE CONVECTION AND HIGH ELEVATION SNOW ISSUES...BUT DETAILS WILL NOT BECOME CLEAR FOR ANOTHER DAY OR SO. BEYOND THAT...MODELS CONTINUE TO ADVERTISE A PATTERN CHANGE BY THE MIDDLE OF NEXT WEEK WITH A RETURN TO DRIER AND WARMER CONDITIONS AS RIDGING KEEPS SHORTWAVES FARTHER NORTH. BETTWY && .AVIATION...VFR CONDITIONS PREVAIL OVER MOST OF THE AREA THIS MORNING WITH THE EXCEPTION OF SOME INTERIOR VALLEYS...WHERE IFR/LIFR CIGS HAVE DEVELOPED AND PERSISTED. ONCE LOW CIGS BURN OFF THIS MORNING..VFR CONDITIONS WILL PREVAIL ALTHOUGH HIGH CLOUDS WILL BE ON THE INCREASE AHEAD OF THE NEXT SYSTEM. RAIN AND GUSTY WINDS WILL AFFECT TAF SITES AFTER MIDNIGHT. CLARK && .MARINE...WINDS WILL INCREASE TO SCA LATE TONIGHT AND INTO FRI MORNING WITH GALES LIKELY OVER Z475 LATE PERIOD 2/EARLY PERIOD 3 AND POSSIBLE GALE FORCE GUSTS OVER Z450 BEGINNING EARLY PERIOD 3. MAINTAINED GOING TREND OF CUTTING BACK ON MODEL-PROGGED SWELL HEIGHT BY AT LEAST A COUPLE FT AS THIS CONTINUED TO LOOK REASONABLE. GUIDANCE IN GENERALLY GOOD AGREEMENT ON ANOTHER UPPER TROF DIGGING INTO THE NW LATE THIS WEEKEND...WHILE SOME VARIATION IN THE SFC CIRCULATION WILL BE NOTED AS MODELS GET BETTER HANDLE ON UA ENERGY... GENERAL THEME IS TYPICAL OCCNL FROPA WITH ASSOC HIGH WINDS/SEAS...THE FIRST LATE THURS/EARLY FRI AND THE NEXT ON SUN. ALSO SIGNIFICANTLY UNDERCUT CURRENT ENP SOLUTION OF 25+FT NW SWELL FOCUSED ON OUR COAST ON SUNDAY...SAFE TO ASSUME MSLP PATTERN AND SUBSEQUENT SWELL WILL CHANGE OVER THE NEXT 100HR SO MAINTAINED SUB-20FT SWELL FOR NOW. CLARK && .EKA WATCHES/WARNINGS/ADVISORIES... CA...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING CAZ001-003. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 5 PM MONDAY PZZ410-450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 1, 4:08 AM PDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 408 AM PDT THU APR 1 2010 CAZ001-003-021330- REDWOOD COAST-NORTH COAST INTERIOR- 408 AM PDT THU APR 1 2010 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS IN EFFECT THROUGH 9 AM PDT THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-004-076-021330- MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 408 AM PDT THU APR 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:10 AM PDT | Frost Advisory | EKA | 6 hr | |
| Apr 1, 2:23 PM PDT | Gale Warning | EKA | 24 hr | |
| Apr 1, 2:23 PM PDT | Hazardous Seas Warning | EKA | 24 hr | |
| Apr 1, 3:11 PM PDT | Wind Advisory | EKA | 20 hr | |
| Apr 1, 3:12 PM PDT | Winter Weather Advisory | EKA | 27 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.